Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Topologically transitive skew-products of backward shift operators and hypercyclicity

Authors: George Costakis and Demetris Hadjiloucas
Journal: Proc. Amer. Math. Soc. 136 (2008), 937-946
MSC (2000): Primary 47A16, 28D99
Published electronically: November 30, 2007
MathSciNet review: 2361867
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we look at skew-products of multiples of the backward shift and examine conditions under which the skew-product is topologically transitive or hypercyclic in the second coordinate. We also give an application of the theory to iterated function systems of multiples of backward shift operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 28D99

Retrieve articles in all journals with MSC (2000): 47A16, 28D99

Additional Information

George Costakis
Affiliation: Department of Mathematics, University of Crete, Knossos Avenue, GR-714 09, Heraklion, Crete, Greece

Demetris Hadjiloucas
Affiliation: The School of Computer Science and Engineering, Cyprus College, 6 Diogenes Street, Engomi, P. O. Box 22006, 1516 Nicosia, Cyprus

Keywords: Hypercyclic operators, skew-product
Received by editor(s): August 22, 2006
Received by editor(s) in revised form: November 7, 2006
Published electronically: November 30, 2007
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society